# SDR SB07054

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pinched
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 24 AND 25, LEFT-HAND SIDE, WERE INOPERATIVE.  MAINTENANCE FOUND SEAT ROW 25 HAD PINCHED WIRES.  REWIRED AND REROUTED WIRES.  OPERATIONAL CHECK GOOD.
